# SDR CALA2012071600450

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 38,586 hours, 13,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 031C2504
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 34,957 hours, 13,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK TRIP AND WOULD NOT RESET.  CHECK PRIMARY AND SECONDARY HEAT EXCHANGER FOR DEBRIS, CK INLET DOORS AND FOUND GOOD.  R & R NR 1 ZONE TEMP CONTROLLER AND BITE CK GOOD IAW AMM 21-61-20.  REPLACED ARM AIR ROD SENSOR IAW AMM 21-51-50-000-801.  OPS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED-TT, 1581477  SN OFF 02504 CONTROLLER, CAB  OFF 58-2161-9-0002 2504 ON 58-2161-9-0002 2690
